# SDR SWIA200312191

- Difficulty date: July 14, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 21,957 hours, 31,078 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118B
- Part serial: 115098
- Condition: Malfunctioned
- Location: Right
- Part time: 11,999 hours, 17,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RIGHT NP FLUCTUATING +/- 3 PERCENT.  LOSS OF RT TORQUE GAUGE, LOSS OF RT OIL PRESSURE.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN.  REMOVED AND REPLACED RT ENGINE WITH A SERVICEABLE ASSY.  OPS AND LEAKS CHECKS GOOD.
